# SDR ASAA2013042694615

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 1,813 hours, 600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 18267
- Condition: Failed
- Location: A/C Bay
- Part time: 1,813 hours, 600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL WITH AFTER START CHECKLIST CONT CAB ZONE TEMP ILLUMUNATED. EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK OF NR 2 PACK CONTROLLER FAILS FLT DECK TRIM VALVE.  REPLACED CONTROL COMPARTMENT TRIM AIR MODULATING VALVE IAW AMM 21-61-21.  PERFORMED ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00.  OPS CHECK GOOD.
